# SDR CA130507008

- Difficulty date: May 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,232 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10027932
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DEPARTED UNDER MEL 36-00-00-A1, BLEED NR 1 INOPERATIVE.  IN THE CLIMB AT FL240, THE CREW BEGAN EXPERIENCING TROUBLE WITH THE NR 2 BLEED.  THE FLIGHT BEGAN DESCENDING AND THE QRH WAS FOLLOWED.  THE CREW FELT THAT THE BLEED HAD STABILIZED AND BEGAN TO CLIMB AGAIN BUT WHEN REACHING FL210 THE BLEED ONCE AGAIN BEGIN TO FAIL. THE CREW DESCENDED TO A100 AND IN CONSULTATION WITH DISPATCH AND MAINTENANCE  CONTROL ELECTED TO RETURN. THE DUTY PILOT WAS ADVISED. NO ADVERSE REACTION FROM THE PASSENGERS WAS EVIDENT.  NR 2 ENGINE PRECOOLER REPLACED IAW AMM36-11-08. SERVICEABLE.
